# SDR SIMA20130109015

- Difficulty date: January 9, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 19,843 hours, 16,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT FLOORBEAM DIAMOND GUSSET CORRODED AT FRAME 22.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT FLOORBEAM DIAMOND GUSSET AT FRAME 22 IAW EMB SRM 51-40-02 AND SRM 51-40-06.  THE AIRCRAFT WAS RETURNED TO SERVICE.
